# SDR UIEA2011090900481

- Difficulty date: August 22, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 104,519 hours, 21,333 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01707503
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK, WHILE COMPLYING WITH SB 747-53A2265, REV 9, FOUND CRACK DAMAGE TO FRAME.   DAMAGE WAS REPAIRED IAW SRM 53-10-04 FIG 11.
